# SDR WX0A2016052373160

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N903NV
- Make and model: Boeing 757204
- Aircraft serial: 26966
- Aircraft time: 73,973 hours, 25,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND FUSELAGE SKIN GOUGE DAMAGE.  THE GOUGE STARTS AT STRINGER 28R TO 5 INCHES FROM STRINGER 26R.  THE GOUGE DAMAGE MEASURES 8 INCHES LONG BY 0.50 INCHES WIDE WITH DAMAGE DEPTHS RANGING FROM 0.002 INCHES TO A MAX DEPTH OF 0.007 INCHES.  REWORKED & BLENDED FS SKIN AT 1200 - 1300, BETWEEN STRINGERS 28L & 26R IAW EA 25-2016-139.
